# SDR UIEA2014040700140

- Difficulty date: April 6, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 66,674 hours, 11,641 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin Panel
- Part number: 65B01998506
- Part serial: 0420
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR EACH GOUGES ON OTBD FLAP AFT FLAP UPPER SKIN PANEL.  R & R PANEL IAW B747-400 SRM 51-40-02.
